Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 647103, 15 pages
http://dx.doi.org/10.1155/2012/647103
Research Article

Existence of Mild Solutions for a Semilinear Integrodifferential Equation with Nonlocal Initial Conditions

1Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago de Chile, Casilla 307, Correo 2, Santiago 9160000, Chile
2Facultad de Ciencias, Universidad de Chile, Las Palmeras 3425, Santiago 7810000, Chile

Received 26 October 2012; Accepted 14 December 2012

Academic Editor: Józef Banaś

Copyright © 2012 Carlos Lizama and Juan C. Pozo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Kandasamy Malar, Kulandhaivel Karthikeyan, and Bashir Ahmad, “A study of nonlocal problems of impulsive integrodifferential equations with measure of noncompactness,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Zhenbin Fan, “Characterization of compactness for resolvents and its applications,” Applied Mathematics and Computation, vol. 232, pp. 60–67, 2014. View at Publisher · View at Google Scholar
  • K. Karthikeyan, A. Anguraj, K. Malar, and Juan J. Trujillo, “Existence of Mild and Classical Solutions for Nonlocal Impulsive Integrodifferential Equations in Banach Spaces with Measure of Noncompactness,” International Journal of Differential Equations, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Sandra Bungardi, Tiziana Cardinali, and Paola Rubbioni, “Nonlocal semilinear integro-differential inclusions via vectorial measures of noncompactness,” Applicable Analysis, vol. 96, no. 15, pp. 2526–2544, 2016. View at Publisher · View at Google Scholar
  • Carlos Lizama, Aldo Pereira, and Rodrigo Ponce, “On the compactness of fractional resolvent operator functions,” Semigroup Forum, 2016. View at Publisher · View at Google Scholar
  • Amina Kassim Hussain, Nursalasawati Rusli, Zainor Ridzuan Yahya, and Fadhel Subhi Fadhel, “Solution of one-dimensional fractional order partial integro-differential equations using variational iteration method,” AIP Conference Proceedings, vol. 1775, 2016. View at Publisher · View at Google Scholar
  • Khalil Ezzinbi, Saifeddine Ghnimi, and Mohamed-Aziz Taoudi, “Existence results for some partial integrodifferential equations with nonlocal conditions,” Glasnik Matematicki, vol. 51, no. 2, pp. 413–430, 2016. View at Publisher · View at Google Scholar
  • Carlos Lizama, and Silvia Rueda, “Nonlocal Integrated Solutions for a Class of Abstract Evolution Equations,” Acta Applicandae Mathematicae, 2018. View at Publisher · View at Google Scholar
  • Khalil Ezzinbi, Saifeddine Ghnimi, and Mohamed-Aziz Taoudi, “Existence results for some nonlocal partial integrodifferential equations without compactness or equicontinuity,” Journal of Fixed Point Theory and Applications, vol. 21, no. 2, 2019. View at Publisher · View at Google Scholar